RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 9, Pages 116–147 (Mi msb8917)  

This article is cited in 2 scientific papers (total in 2 papers)

Exceptional collections in surface-like categories

A. G. Kuznetsov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We provide a categorical framework for recent results of Markus Perling's on the combinatorics of exceptional collections on numerically rational surfaces. Using it we simplify and generalize some of Perling's results as well as Vial's criterion for the existence of a numerical exceptional collection.
Bibliography: 18 titles.

Keywords: surface-like pseudolattices, exceptional collections, mutations, toric systems.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research was funded by a grant of the Russian Science Foundation (project no. 14-50-00005).


DOI: https://doi.org/10.4213/sm8917

Full text: PDF file (789 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:9, 1368–1398

Bibliographic databases:

Document Type: Article
UDC: 512.647.2+512.774.2
MSC: 14F05
Received: 25.01.2017 and 06.06.2017

Citation: A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Mat. Sb., 208:9 (2017), 116–147; Sb. Math., 208:9 (2017), 1368–1398

Citation in format AMSBIB
\Bibitem{Kuz17}
\by A.~G.~Kuznetsov
\paper Exceptional collections in surface-like categories
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 9
\pages 116--147
\mathnet{http://mi.mathnet.ru/msb8917}
\crossref{https://doi.org/10.4213/sm8917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3691718}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208.1368K}
\elib{http://elibrary.ru/item.asp?id=29864990}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 9
\pages 1368--1398
\crossref{https://doi.org/10.1070/SM8917}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416409300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030310384}


Linking options:
  • http://mi.mathnet.ru/eng/msb8917
  • https://doi.org/10.4213/sm8917
  • http://mi.mathnet.ru/eng/msb/v208/i9/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Gorchinskiy, “Integral Chow motives of threefolds with $K$-motives of unit type”, Bull. Korean Math. Soc., 54:5 (2017), 1827–1849  crossref  mathscinet  isi  scopus
    2. P. Belmans, D. Presotto, “Construction of non-commutative surfaces with exceptional collections of length 4”, J. Lond. Math. Soc. (2), 98:1 (2018), 85–103  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:243
    References:11
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019